Vol. 7, No. 4, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals

Vol. 7, No. 4, 2014

Whitehead graphs and separability in rank two
431–452

Matt Clay, John Conant and Nivetha Ramasubramanian

Perimeter-minimizing pentagonal tilings
453–478

Ping Ngai Chung, Miguel A. Fernandez, Niralee Shah, Luis Sordo Vieira and Elena Wikner

Discrete time optimal control applied to pest control problems
479–489

Wandi Ding, Raymond Hendon, Brandon Cathey, Evan Lancaster and Robert Germick

Distribution of genome rearrangement distance under double cut and join
491–507

Jackie Christy, Josh McHugh, Manda Riehl and Noah Williams

Mathematical modeling of integrin dynamics in initial formation of focal adhesions
509–527

Aurora Blucher, Michelle Salas, Nicholas Williams and Hannah L. Callender

Investigating root multiplicities in the indefinite Kac–Moody algebra $E_{10}$
529–546

Vicky Klima, Timothy Shatley, Kyle Thomas and Andrew Wilson

On a state model for the $\mathrm{SO}(2n)$ Kauffman polynomial
547–563

Carmen Caprau, David Heywood and Dionne Ibarra

Invariant measures for hybrid stochastic systems
565–583

Xavier Garcia, Jennifer Kunze, Thomas Rudelius, Anthony Sanchez, Sijing Shao, Emily Speranza and Chad Vidden